# SDR DALA2019021871015

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 74,011 hours, 55,707 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Missing
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RIGHT DEBRIS DEFLECTOR MISSING. INSTALLED RIGHT SPRAY DEFLECTOR PER MD88 AMM 32-20.
